2019年8月22日 星期四

臺大出版中心《洪耀勳文獻選輯》正式出版!








臺大出版中心的「臺灣哲學百年論叢系列」(Centennial Anthology of Taiwanese Philosophy)是精選、翻譯、導讀早期臺灣哲學經典的叢書。其宗旨是讓所有對臺灣哲學有興趣的讀者可以免除外文的隔閡,探索時代的精神。叢書首部曲《洪耀勳文獻選輯》正式於2019年9月出版。本書由廖欽彬編校、張政遠審定、林暉鈞翻譯、藤田正勝導讀。歡迎點選博客來購買。


2019年7月22日 星期一

【中研院臺史所演講】台灣哲學、歷史與文化的主體性問題(陳瑞麟講座教授)

2019年7月20日 星期六

「佛教現代化在台灣的發展:探索宗教哲學的可能性」暫定議程

暫訂議程

日     期:20191021日(星期一)
主辦單位:中研院「日治台灣哲學與實存運動」主題計畫、法鼓文理學院
地     點:法鼓文理學院
        址:新北市金山區法鼓路700 
報     到:9:00-9:25

開幕致詞:9:30-9:40 釋惠敏(法鼓文理學院校長)

演 講:9:40-10:40(演講40分+討論20分)
演講者:石井公成(駒澤大學大學院佛教學部教授)--禪在日本的近代化與台灣佛教:以忽滑谷快天與井上秀天為中心
主持人:林鎮國(國立政治大學哲學系榮譽教授)
  譯:廖欽彬(廣州中山大學哲學系副教授)
  歇:10:40-10:50
研究發表:10:50-12:0020分發表+10分與談+20分討論)

主持人:洪子偉(中央研究院歐美研究所副研究員)

10:50-11:10
發表者:廖欽彬(廣州中山大學哲學系副教授)--京都學派與近代日本禪宗思想:兼論曾景來的宗教與道德觀
11:10-11:30
發表者:張政遠(香港中文大學日本研究學系講師)-- 和辻哲郎《古寺巡禮》對台灣的啟示
11:30-11:40
與談人:廖肇亨(中央研究院中國文哲研究所研究員)
11:40-12:00
綜合討論
午餐:12:00-13:30
研究發表:13:30-15:0020分發表+10分與談+20分討論)

主持人:廖肇亨(中央研究院中國文哲研究所研究員)

13:30-13:50
發表者:林韻柔(逢甲大學中文系副教授)--日治時期臺灣的新佛教運動――兼論相關人物的關係網絡
13:50-14:10
發表者:闞正宗(佛光大學佛學系副教授兼系主任)--殖民時期『佛教教化』與『迷信陋習』改革的推動-以曾景來(1902-1977)為中心
14:10-14:30
發表者:林佩瑩(輔仁大學宗教系助理教授)--日治時期台灣佛學教育與戒律
        之發展

14:30-14:40
與談人:鄧偉仁(法鼓文理學院佛教學系副教授兼系主任)
14:40-15:00 
綜合討論
茶 歇:15:00-15:20
研究發表:15:20-16:3020分發表+10分與談+20分討論)

主持人:邱敏捷(國立臺南大學國語文學系教授)

15:20-15:40
發表者:林建德(慈濟大學宗教與文化研究所教授兼所長)--試論曾景來的「人間佛教」思想:以印順法師觀點為對比的考察
15:40-16:00
發表者:嚴瑋泓(東海大學哲學系副教授)--曾景來的佛教倫理觀點及其現代性反思
16:00-16:10
與談人:越建東(國立中山大學哲學研究所教授兼所長)
16:10-16:30
綜合討論

茶 歇:16:30-16:40
圓桌座談16:40-17:30
主持人:果幸法師(法鼓文理學院助理教授、法鼓僧伽大學副院長)
與談人:石井公成(駒澤大学佛教學系)、林鎮國(政治大學哲學系)、廖肇亨(中央研究院中國文哲研究所)、鄧偉仁(法鼓文理學院)、越建東(國立中山大學哲學研究所)、邱敏捷(國立臺南大學)、洪子偉(中央研究院歐美研究所)

  譯:廖欽彬(廣州中山大學哲學系)、張政遠(香港中文大學)
晚 宴:17:50

2019年2月17日 星期日

CFP: The 1st Conference of International Society of East Asian Philosophy (ISEAP)

Official website http://iseap.wp.xdomain.jp/



Date: December 14-15, 2019 (Saturday and Sunday)
Venue: Meiji University (Surugadai Campus), Tokyo, Japan (http://www.meiji.ac.jp/cip/english/about/campus/index.html)
Theme: East Asian Philosophy: Past, Present and Future
Languages: English (preferable), Japanese, Chinese and Korean

Publication: Papers presented at the conference are highly encouraged to submit to The Journal of East Asian Philosophy (published by Springer, peer-reviewed, all in English)

Keynote speakers
  • Professor Edward SLINGERLAND (Professor, Department of Asian Studies, University of British Columbia)
  • Professor LIN Chen-Kuo (Professor Emeritus, Department of Philosophy, National Chengchi University)
  • Professor GODA Masato (Dean and Professor, School of Arts and Letters, Meiji University)

Submission of proposals
All proposals should be submitted to eastasianphilosophy@gmail.com by April 30, 2019 (Japan Time).

For organized panels, please submit the following in MS Word format:

1. Full names (surname in CAPITAL letters), affiliations (including Department) and email addresses of 3-4 members of the panels and indicate one as the chair
2. A 250-word (maximum) abstract of the panel
3. A 250-word (maxim) abstract for each paper of the panel
4. Research interests
5. List of publications (optional)

For individual papers, please submit the following in MS Word format:

1. Full name (surname in CAPITAL letters), affiliation (including Department) and email address
2. A 250-word (maximum) abstract 
3. Research interests
4. List of publications (optional)

Notification of acceptance
May 15, 2019

Release of tentative program
June 1, 2019

Registration fee
Free of charge

Visa application, transportation, accommodation and meals
Self-financed and should be arranged by the panelists themselves

For details, please refer to http://iseap.wp.xdomain.jp